American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] J. Ruppenthal. Parabolicity of the regular locus of complex varieties. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Do Duc Thai, Pascal J. Thomas, Nguyen Van Trao and Mai Anh Duc. On hyperbolicity and tautness modulo an analytic subset of Hartogs domains. Proc. Amer. Math. Soc. 141 (2013) 3623-3631.
Abstract, references, and article information   
View Article: PDF

[3] Wlodzimierz Zwonek. Proper holomorphic mappings of the spectral unit ball. Proc. Amer. Math. Soc. 136 (2008) 2869-2874. MR 2399052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jean-Baptiste Poly and Gilles Raby. Prolongement de courants positifs a travers de petits obstacles. Proc. Amer. Math. Soc. 127 (1999) 2091-2098. MR 1605933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernard Aupetit. A geometrical characterization of algebraic varieties of ${\bf C}\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 3323-3327. MR 1307489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Aydın Aytuna. Linear tame extension operators from closed subvarieties of ${\bf C}\sp d$ . Proc. Amer. Math. Soc. 123 (1995) 759-763. MR 1219717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jesús M. Ruiz. A characterization of sums of $2n$th powers of global meromorphic functions . Proc. Amer. Math. Soc. 109 (1990) 915-923. MR 1023347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Morris Kalka. Measures associated to Chern, Levine and Nirenberg norms . Proc. Amer. Math. Soc. 88 (1983) 404-406. MR 699403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carlos J. Ferraris. On subvarieties of a Hermitian manifold . Proc. Amer. Math. Soc. 73 (1979) 237-243. MR 516471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sergio E. Zarantonello. Rudin varieties in products of two annuli . Proc. Amer. Math. Soc. 50 (1975) 174-178. MR 0379885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia